# SDR HNAA2014010600660

- Difficulty date: January 6, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 62,811 hours, 70,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A PANEL EMERGENCY LIGHT SWITCH,  BACK LIGHT INOPERATIVE WHEN LIGHTS ARE OFF.  R & R BULB.  OPS CHECKED GOOD.
